# SDR A6WA201542937

- Difficulty date: July 21, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 35,057 hours, 32,742 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Dimmer
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3961STRONG ELECT BURNING SMELL AT ROW 3 IN CABIN.  PER CREW, LIGHTING IS SUFFICIENT FOR DAY TIME FLIGHTS.  ON CALL IDENTIFIED BALLAST ROW 3.  PLACARDED & PLACED ON MEL.  R & R 3 AC CEILING & SIDE WALL LIGHT POWER DIMMER UNITS IAW AMM 33-21-10 & 33-21-09.  OPERATIONS CHECKED GOOD, REMOVED PLACARD.
